# SDR AALA20120509007

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 68,526 hours, 35,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONG HOLE IN DOOR BEAM STATION 1212 BETWEEN LONGERONS 25 AND 24 RIGHT.  INSTALLED DOUBLER REPAIR PER EA MD80-53-023616.
